Two-dimensional models in quantum field theory: Reduction to the free-particle case


Autoria(s): Dutra, Alvaro de Souza; Hott, Marcelo
Contribuinte(s)

Universidade Estadual Paulista (UNESP)

Data(s)

27/05/2014

27/05/2014

01/12/1991

Resumo

We demonstrate that the generating functionals for two-dimensional models with two real scalar fields, one interacting with an external electromagnetic field and the other with coupling terms but without external fields, can be reduced to the case of the free-particle propagator when quasistatic solutions for this theory are used. © 1991 The American Physical Society.

Formato

4122-4125

Identificador

http://dx.doi.org/10.1103/PhysRevA.44.4122

Physical Review A, v. 44, n. 7, p. 4122-4125, 1991.

1050-2947

http://hdl.handle.net/11449/130601

10.1103/PhysRevA.44.4122

WOS:A1991GK88400010

2-s2.0-35949011968

Idioma(s)

eng

Publicador

American Physical Soc

Relação

Physical Review A

Direitos

closedAccess

Tipo

info:eu-repo/semantics/article